# SDR ASAA2023082744780

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,005 hours, 1,465 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON TAXI IN SEA FOR DEP L SIDE WINDOW HEAT LIGHT ILLUMINATED IAW PROCEDURE: TURNED OFF; WAITED 2-3 MIN, TURN ON; LIGHT WAS OFF SO CONTINUED NORMAL PROCEDURES. PREVIOUS WRITEUP. GROUNDED - YES. PERFORMED OPS TEST OF LH SIDE WINDOW HEAT SYS REF B737-9 IFIM 30-41-00-810-830. TEST OK. NO FAULT NOTED.
